Results 1 to 4 of 4

Thread: My lips just keep burning and blistering.

  1. #1
    Join Date
    Aug 2009
    Location
    Philadelphia, PA
    Posts
    153
    Thanks
    86
    Thanked 14 Times in 12 Posts

    Default My lips just keep burning and blistering.

    Ok. You know I have been posting more often. Today, I am in extreme pain. From what? My lips. I don't care what I put on it (the bottom one), it either doesn't help or it gets worse. HELP. I don't know how much more of this I can take.
    "If you change the way you look at things, the things you look at change" (Wayne Dyer)

  2. #2
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    882
    Thanks
    409
    Thanked 272 Times in 196 Posts

    Default

    Ouch! For me it is vitamin E oil that I use for all sores in my mouth, lips and nose. I'm sorry you are so uncomfortable. I'm sure you're doctor can order something special if it needs something more potent.

  3. #3
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Do you think that you burned them in the sun (I do that on occasion) or are you just getting the nasty blisters that come whenever they want to? Vit. E may help and it is really worth a shot. If that doesn't help you might want to go to the doctor and get some cream for them.

    let us know how it goes
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  4. #4
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    I've got what you've got and it is sore and sometimes the blisters get bigger, i do suggest you either see your GP or a dermo because you do need cream and the only thing which as helped me in the past is steriod based creams and when i was on plaquenil a fare bit back and now i'm on them again it won't take long for the plaquenil to help remove them because at times they can scare you.

    Just please try and avoid any sun as that will make your situation worse. xxx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •